| Model Number |
323487 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 8 bd¿ home sharps container lids were missing.It was reported by the customer that they are missing lids.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.The manufacturing location for this product is premium plastic solution.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed and the franklin lakes fda registration number has been used for the manufacture report number.
Additional Manufacturer Narrative
Investigation summary: no samples were returned therefore the investigation was performed based on the photos provided.Two photos were provided.The customer reported that they are missing lids.The photos were examined, and it was observed that the sharps container was inside of a shelf carton, however, it could not be determined from the photos provided alone if the lid was missing.Unable to perform a dhr review for missing lids due to unknown lot number.Embecta was not able to duplicate or confirm the customer¿s indicated failure based on the photos received root cause cannot be determined at this time as the issue is unconfirmed.
Event or Problem Description
It was reported that 8 bd¿ home sharps container lids were missing.It was reported by the customer that they are missing lids.Missing lids.